# SDR FOTR20180928029

- Difficulty date: September 28, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N676AN
- Make and model: Boeing 757223
- Aircraft serial: 29426
- Aircraft time: 55,540 hours, 19,631 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Dented
- Location: Nr 4 Slat
- Component: Slat, Boeing
- Component part number: 114N4005203
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#4 SLAT UPPER SURFACE T/E WEDGE HAS AN OUT OF LIMIT DENT AT 19" FROM I/B END.
